You

The auction night appeared to bring people together, some who wouldn’t be talking were and conversations happened; I like to think that through the awareness and money for the charity that I have helped that water flow under the bridge or at least been the strange glue I’ve been this past year.

A total will be to follow. I don’t know what I will be doing now I haven’t got anything like that to focus on and that’s probably a good thing…the abseil and twilight walk is out of my hands, as is the skydive, so it’s kinda fitting.

Tablets are the same; steroids have been leaving marks for the past 6 months or so but Dr Spooner thinks they are ok so he’s bumped those up to 8mg a morning and the monthly chemo are still there, but everything else has stayed as it is.

Symptoms are getting worse, most noteably in the right leg…it’s working on about 45% of what it should be, if that, I can barely walk unless I’m familiar or have support I fall, so I’m limiting the amount I do.

It’s been noticed by Dr Spooner that I’m getting worse, which is a good thing, most consultants would glaze over it. He’s sending out a chase for the scan, a dermatologist for my feet and legs and a pallative nurse to see how I am. Whether this happens is another thing, but it looks like something happens. They have shaved 3 months off lift off, so he has reluctantly said Christmas time….I hope it’s a bit of way off that time of year as so many have so much going on, but I can’t help it and I won’t be here to find out……

Files

I know that the markings all over my ever growing stomach are a product of the steroid use; they don’t cause any pain and even when they appeared (due to the increased doseage, I’m guesing) under my arms too, there’s no pain, just increased sweat production. I try covering it up, but there’s only so much I can spray before I feel like a cheap whore.

Pudge

The steroids have been stepped up from one tablet a day to three in an attempt to control some of the co-ordination and woozines issues. Whether there are any results or improvements from it, I’m just going to have to see.

A mix of steroids, anti-sickness for chemo, general anti-sickness, anti-biotics for my chest, painkillers and chemo tablets are now filling most of the worktop; I’ve no idea what all of those combined will do to me as it’s unpredictable enough just on the chemo ones how I will be, so I could be in for a treat.

When I mentioned the head pain increasing so much, Dr. Spooner started arranging a MRI scan, which is a lot earlier than the next one should be and the next clinic appointment is in a fortnight, rather than a month, so some progress could be on the cards. I guess the scan will be done before then, otherwise it’s a bit pointless.

At least I’m a little closer to some sort of answer…I could know in a fortnight a lot more than I do now about the possibility of a future…for what it’s worth.

Echo

The painkillers don’t seem to be doing anything at all but whether that changes when the chemo tablets end, who knows. It’s been one of those weeks where the feelings of more wooziness and general shittiness have kicked in pretty much straightaway rather than appearing the following week, or both, but obviously, that’s yet to be seen.

Clipper

Disappointingly there hasn’t been any progress at all; it’s ‘stable’ and not shown any signs of getting worse or growing between January and now.

Once again, the steroids are getting the blame for pretty much anything that isn’t as it should be – the nausea, stomach marks, weight, dizziness and woozy feelings etc. The dose has been slightly adjusted to see if anything can be improved over the next month or so, but chances are it’s going to take a while before anything is noticable anyway.

The chemo dosage has stayed at 400mg for five days, so it looks like that’s the way it will be until they decide to end the course…twelve months was a timing mooted around not long back and at the lack of any signs of proper improvement I can see it lasting until then, at least. I can’t see me putting up with everything that’s going on for that long though.

Nuts

It’s getting no easier and I can’t keep going like this much longer; too much is passing me by and I’m stuck where I am, unable to control my own life.

The steroids have had the blame from medical professionals (as well as those that think they are) for the massive weight gain, but even with a drop in the dosage it doesn’t seem like they are totally to blame. I’ve been doing small distances on the excercise bike, when my leg allows, plus trying to eat a lot less, but with no visible results. I’ve got to get something done; it hardly improves my looks and that area needs all the help it can get. I’m sick of seeing everyone so happy and together, knowing full well for me it’s just a dream.

I’m less tolerant of people these days- that may well be the best thing I bring out of this, if I actually get out of it, but there’s only so many times someone will proclaim or offer something with little or no follow up and it’s something I can’t be done with anymore.

Crescent

The wooziness is showing no signs of letting up, if anything, it seems to be getting worse. The only changes that have been made in the time it’s happened has been the small drop in the dosage of steroids and even that’s too insignificant to cause anything. The sleeping patterns are back to being unpredictable, leading to a feeling of constant tiredness; which could all be contributing to the head pain.

The first event is completed, all 3 who said they would firewalk did so and seemed pleased they had once it was done. I’d hope there will be several donations made that people have been holding back on before but that’s very much in the hands of the individual team members.

Hopefully tomorrow’s quiz makes some sort of impact to make everything worthwhile, enough has gone into getting it prepared and it would be gutting if any number of things go wrong.

Glass

More chemo tablets starting tonight, as before it’s the 400mg dose for five days…which I’m still unsure how will affect me; they could knock me about anything from now until ten days time based on past experience. The steroids will now alternate from 2 to 1 mg each day, although I’m not convinced that will make that much difference.

It’s probably going to be the last week in March that I get scanned next, which will be more conclusive than the previous one as there should be a clearer view of what difference the treatments have made.

Swing

From my records at the QE, my weight has obviously gone down on record…and it’s not pretty reading; since October, I’ve piled on 2 stone. The steroids could be a contributing factor to it, as the medical experts mention, but they cannot be the only factor.

The dizzy feeling gets slightly eased off as the day goes on, but not by much. There’s only steroids and pain relief tablets left now…the anti-sickness ones seemed to be more of a placebo; I’ve had none for over a week and there’s no change.

Leggy

It must be the change in steroids causing it but the heaviness in my leg does seem to be getting worse..which could get interesting as I’m going to have to add the possible effects from the chemo starting again with the drop in their dosage..so that could be fun. Chances are it may balance out but that will all become clear over the next week, I guess.

Maybe it’s just me, but I do feel like I’m slurring my words again..this combined with an extra feeling of grogginess doesn’t really fill me with hope for the scan; if that’s happening, there must be more pressure causing it, therefore somethings happening inside? I don’t know…I’m no doctor. I just know my brain hurts….